×

zbMATH — the first resource for mathematics

Obstructions to homotopy equivalences. (English) Zbl 0408.55009

MSC:
55P62 Rational homotopy theory
55P10 Homotopy equivalences in algebraic topology
55T20 Eilenberg-Moore spectral sequences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, J.F, On the cobar construction, (), 409-412 · Zbl 0071.16404
[2] Baues, H.J, Rationale homotopietypen, (), 1-13, Bonn preprint · Zbl 0354.55003
[3] Baues, H.J; Lemaire, J.M, Minimal models in homotopy theory, Math. ann., 225, 219-242, (1977) · Zbl 0322.55019
[4] Body, R.A; Douglas, R.R, Homotopy types within a rational homotopy type, Topology, 13, 209-214, (1974) · Zbl 0299.55008
[5] Bousfield, A.K; Gugenheim, V.K.A.M, On PL derham theory and rational homotopy type, Mem. amer. math. soc., 179, (1976) · Zbl 0338.55008
[6] Bousfield, A.K; Kan, D.M, The homotopy spectral sequence of a space with coefficients in a ring, Topology, 11, 29-106, (1972) · Zbl 0202.22803
[7] Bousfield, A.K; Kan, D.M, Homotopy limits, completions, and localization, () · Zbl 0259.55004
[8] Cartan, H, La transgression dans un groupe de Lie et dans un espace fibré principal, (), 15-27
[9] Cartan, H, Notion de construction, Séminaire H. Cartan, école norm. sup. Paris, exposé, 3, (1954-1955)
[10] Deliqne, P; Griffiths, P; Morgan, J; Sullivan, D, The real homotopy theory of Kähler manifolds, Invent. math., 29, 245-254, (1975)
[11] Eilenberg, S; MacLane, S, On the groups H (π, n) I, Ann. of math., 58, 55-106, (1953) · Zbl 0050.39304
[12] Eilenberg, S; Moore, J.C, Homology and fibrations I, Comment. math. helv., 40, 199-236, (1966) · Zbl 0148.43203
[13] Greub, W.H; Halperin, S; Vanstone, J.R, ()
[14] Gugenheim, V.K.A.M; May, J.P, On the theory and applications of differential torsion products, Mem. amer. math. soc., 142, (1974) · Zbl 0292.55019
[15] Gugenheim, V.K.A.M; Milgram, R.J, On successive approximations in homological algebra, Trans. amer. math. soc., 150, 157-182, (1970) · Zbl 0233.55012
[16] \scS. Halperin, “Lectures on Minimal Models,” Publications interne de l’U.E.R. de Mathématiques, Université de Lille. · Zbl 0536.55003
[17] Hilton, P.J, On the homotopy groups of a union of spheres, J. London math. soc., 30, 154-171, (1955) · Zbl 0064.17301
[18] Koszul, J.-L, Sur un type d’algebres differentielles en rapport avec la transgression, (), 73-81 · Zbl 0045.30801
[19] MacLane, S, Homology, (1967), Springer-Verlag Berlin/New York · Zbl 0133.26502
[20] May, J.P, Matric Massey products, J. algebra, 12, 533-568, (1969) · Zbl 0192.34302
[21] May, J.P, Simplicial objects in algebraic topology, (1967), Van Nostrand Princeton, N.J · Zbl 0165.26004
[22] Mimura, M; Nishida, G; Toda, H, Localization of CW complexes and applications, J. math. soc. Japan, 23, 593-624, (1971) · Zbl 0217.48801
[23] Moore, J.C, Some properties of the loop homology of commutative coalgebras, (), 235-245 · Zbl 0211.55101
[24] Moore, J.C, Further properties of the loop homology of commutative coalgebras, (), 393-411, Aarhus
[25] Neisendorfer, J; Miller, T, Formal and coformal spaces, Illinois J. math., 22, 565-580, (1978) · Zbl 0396.55011
[26] Onishchik, A.L, Topological invariants of homogeneous spaces, Mat. zametki, 12, No. 6, 761-768, (1972)
[27] Quillen, D, Rational homotopy theory, Ann. of math., 90, 205-295, (1969) · Zbl 0191.53702
[28] Smith, L, The Eilenberg-Moore spectral sequence, Trans. amer. math. soc., 129, 58-93, (1967) · Zbl 0177.51402
[29] Sullivan, D, Geometric topology. I. localization, periodicity, and Galois summetry, duplicated notes, (1970), M.I.T
[30] \scD. Sullivan, Infinitesinal computations in topology, Publications de IHES#47.
[31] Tate, J, Homology of Noetherian rings and local rings, Illinois J. math., 1, 14-27, (1957) · Zbl 0079.05501
[32] Thom, R, Operations en cohomologie réelle, Séminaire H. Cartan, école norm. sup., exposé, 17, (1954-1955)
[33] Toomer, G.H, Two applications of homology decompositions, Canad. J. math., 27, 323-329, (1975) · Zbl 0299.55010
[34] Curtis, E.B, Some relations between homotopy and homology, Ann. of math., 83, 386-413, (1965) · Zbl 0139.16503
[35] Jozefiak, J.T, Tate resolutions for commutative graded algebras over a local ring, Fund. math., 74, 209-231, (1972) · Zbl 0236.13012
[36] Lemaire, J.M, Algebras connexes et homologie des espaces de lacets, () · Zbl 0293.55004
[37] Quillen, D, On the (co)-homology of commutative rings, (), 65-87
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.